# SDR CA190531007

- Difficulty date: February 8, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 81003112B0303
- Condition: Degraded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT ON APPROACH, FOR THE RNAV, THE FLIGHT CREW WAS CLEARED DOWN TO 5000 FT ON QNH. A LARGE INCREASE IN AIR SPEED OCCURRED, RISING FROM 250 KNOTS TO APPROXIMATELY 290 KNOTS WITHIN SECONDS, WHEN THE PILOT MONITORING SET THE ALTITUDE TO 5000 FT ON THE FLIGHT CONTROL PANEL (FCP). IN RESPONSE, THE FIRST OFFICER DEPLOYED SPOILERS, RESET FLIGHT GUIDANCE AND SELECTED VVS MODE TO REGAIN PITCH AUTHORITY AND AVOID OVERSPEED.
